# SDR DLM88090263

- Difficulty date: January 15, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 48,241 hours, 36,267 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BY ACS DENT IN LEADING EDGE SLAT LT WING 8 FEET OTBD OF FUSELAGE.  THIS NR WAS ACCOMPLISHED WITH NR T0130985.
